# SDR 2007UALA00163

- Difficulty date: January 20, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 31,712 hours, 3,906 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL INOP, SEAT 5J AFT SECTION, ROW 25 RT AND CEILING ROW 37 RT.   REPLACED LAMPS AT SEAT 5J AFT, ROW 25 RIGHT HAND SIDE & CEILING ROW 37 RIGHT HAND SIDE.  ALL EEL LIGHTS OP CHECK OK.
